I've been on generic Paxil for about a year now. Things are usually fine. I recently had bad gallstones and had to have my gallbladder removed. Being sick like that made me depressed and a little anxious at times. One week after the surgery, I had a bad case of my blood sugar dropping. I'm not diabetic, just have low blood sugar attacks, especailly right before my period. This brought on anxious feelings but was ok after a day or two. This was last month. This month I started taking chromium. I had a bad panicky/ anxiety attack about four days ago, so I quit taking the chromium. I'm still feeling anxious and nervous but haven't had the full blown panicky feeling. What should I do? I'm waiting for my doctor's nurse to call me, but I'm tired of feeling this way. Maybe I need an increase from daily dose of paroxetine? I'm taking 40mg now. Any help will be greatly appreciated.
We can have break through anxiety even while on meds. It does'nt mean you will keep having the attacks. I did extremely well on Paxil but, I did have anxiety and panic attacks every great once in awhile. My Dr prescribed an anti anxiety med to take only when this happened and it sure did help. Maybe what you're going through is from the surgery. It can be quite scary. Keep us up to date on what the nurse says. You may just need an anti anxiety med added for those attacks, like I mentioned.
I would suggest talking to your doctor about it. Don't make any adjustments to your medication without the cosultation of him or her. Also, are currently in counseling for your anxiety? In my experience, anxiety can also definitely peak at certain times and it can be frustrating, but I try to focus on the long term. Don't get down on yourself...dealing with this is tough and you have recognized it and you are confronting it.
Thanks! I spoke with my doctor's nurse yesterday and I'm going back on Pexeva. I started taking it last night, so hopefully it will kick in real soon! I went off of it and went to Paxil last October b/c I didn't have insuranace and couldn't afford it. Still feeling nervous this morning.
I am glad that you are talking it through with the medical professionals. Just take it a day at a time and focus on the long term. In my opinion, if we don't look at the long term process of confronting it, a bad day can really get us down. Keep us posted!
Well, I'm back. I was doing fine, but had to have another surgery on 2/26. Started having anxiety again, but it started getting better until this Sunday. I started getting sick with my sinus and then it went into bronchitis. i was having trouble breathing, getting a full breath,etc. and started feeling anxious again! I called my Dr.'s office and they're supposed to call me back. I'm thinking that surgery and getting sick is triggering anxiety in me. Does this happen to others? Should I talk to my Dr. about increasing my meds when I get sick or know I'm going to have surgery? I can't live on my Klonopin for a week or more because it makes me sleepy. I want to STOP the occurrences, not treat them when they happen.
I have had break through anxiety on my meds as well. I have been on zoloft for 14 years and for the most part, it ROCKS. But still sometimes it would pop up and I would feel like I was back at square one. But the "get back to my feet" time is much shorter after an anxiety knock down and it doesn't get me down nearly like it used too. But talk to your doc, they may increase you while you go through this. Then once you get leveled out they may readjust you back down. You have to find what fits for you. I've def had mine adjusted through the years.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.